Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: risperidone ChrisK

Posted by r.anne on January 11, 2001, at 18:40:11

In reply to Re: risperidone, posted by ChrisK on January 11, 2001, at 7:33:30

> I took Risperdal for about a week. It made me very groggy and almost without emotion. I felt like a Zombie. If you try it you will probably know within a week whether it is really for you.
>
> Personally I reacted much better to Zyprexa. It is sedating to begin with but my body adjusted to it after about two weeks
>
> > What have been your experiences with resperdol? I read that it is not sedating like the others.
:) :) :) :) :) :)
I really liked risperdal but it gave me some hormonal problems with oxytocin or prolactin. It was too sedating for me at 1 mg. so I would take .75. I think I actually had a euphoric feeling from risperdal! I took it for about 2.5 years. It took me longer than a week to get used to. I switched to seroquel about two mos. ago and don't like it as much and found it too sedating at 50mg. so I take 25 mg. Still, it's better than nothing. It'll do. My psychia. won't prescribe zyprexa for me because I'm already 50# overweight and he said everyone gains a lot of weight from it. Do you find that to be true for you?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:r.anne thread:51373
URL: http://www.dr-bob.org/babble/20010111/msgs/51464.html